# SDR CALA0801047

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 24,691 hours, 8,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB AT STATION 986.5 LBL 48 CRACKED.  FABRICATED REPAIR PER ECRA 5321-01585 AND INSTALLED PER SRM 51-40-02 FOR SHEAR WEB AT STATION 986.5 LBL 48.
